Fast effective relief from the pain of heartburn and acid indigestion.
Each 5ml of this medicine contains 133.5mg Sodium Bicarbonate, 250mg Sodium Alginate, 80mg Calcium Carbonate. It also contains carbomer, sodium hydroxide, saccharin sodium, ethyl parahydroxybenzoate (E214), propyl parahydroxybenzoate (E216), butyl parahydroxybenzoate, isopropyl alcohol, erythrosine colour (E127), star anise oil, purified water.This medicine contains ethyl parahydroxybenzoate (E214), propyl parahydroxybenzoate (E216), and butyl parahydroxybenzoate which may cause an allergic reaction (possibly delayed). If you take more of this medicine than you should: Contact your doctor or pharmacist.Side effects: are occasional and may include constipation, flatulence, stomach cramps and belching.Reporting of side effects: If you get any side effects, talk to your doctor, pharmacist or nurse.This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine. Storing this medicine: Do not store above 25?. Do not refrigerate.